Kenalog Unpleasant Side Effects, Specialist Dermatologist, Hayfever, Been Mistreated, Biopsy
I have had 3 shots at 6 month intervals and the last was probably about a year ago. My doctor and nurse did not inform me of any side effects. ... more »
I have had 3 shots at 6 month intervals and the last was probably about a year ago. My doctor and nurse did not inform me of any side effects.
My hayfever remained and I developed a rough patch of skin on top of right buttock which developed into a dent. The skin inside the dent which is about 3 thumbsizes wide and deep is uneven and looks celulittey it is often a purpley colour. I was sent to see a specialist dermatologist at hospital who proceeded to do a biopspy. Still no mention of kenalogue... The biopsy was inconclusive and they decided I may have morphoea which they treated me for - unsuccessfully.
I recently saw a specialist for my hayfever who found out about my kenalog jabs and warned me off it saying it was dangerous for muscles. I put 2 and 2 together saw this site and realise now that all I have been mistreated for morphoea, put through a biopsy and all for nothing. Kenalog has caused my indentation.
I am angry and considering legal action - they have wasted my time for the last year of not knowing and being mis treated and more importantly why are we not told that this drug poses such unpleasant side effects. I would never have had it done if I'd known!!!!
Our doctors did not give us all the information about this drug so we could make an informed choice! We are victims of thier neglect!